Nontrivial Solutions for a Class of p -Kirchhoff Dirichlet Problem
Xian Hu and
Yong-Yi Lan
Discrete Dynamics in Nature and Society, 2020, vol. 2020, 1-9
Abstract:
This paper is devoted to the following p -Kirchhoff type of problems with the Dirichlet boundary value. We show that the p -Kirchhoff type of problems has at least a nontrivial weak solution. The main tools are variational method, critical point theory, and mountain-pass theorem.
Date: 2020
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/DDNS/2020/4292309.pdf (application/pdf)
http://downloads.hindawi.com/journals/DDNS/2020/4292309.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnddns:4292309
DOI: 10.1155/2020/4292309
Access Statistics for this article
More articles in Discrete Dynamics in Nature and Society from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().